Applied Mathematics

Vol.7 No.10(2016), Paper ID 67882, 24 pages



The Bistability Theorem in a Model of Metastatic Cancer


Jens Christian Larsen


Vanlose Alle 50 2 mf tv, 2720 Vanlose, Copenhagen, Denmark


Copyright © 2016 Jens Christian Larsen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Larsen, J. (2016) The Bistability Theorem in a Model of Metastatic Cancer. Applied Mathematics, 7, 1183-1206. doi: 10.4236/am.2016.710105.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.